The Kalman-Bucy Filter for Integrable Levy Processes with Infinite Second Moment

Applebaum, D. and Blackwood, S. (2015) The Kalman-Bucy Filter for Integrable Levy Processes with Infinite Second Moment. Journal of Applied Probability, 52 (3). pp. 636-648. ISSN 0021-9002

Abstract

Metadata

Authors/Creators:
  • Applebaum, D.
  • Blackwood, S.
Copyright, Publisher and Additional Information: © 2015 Applied Probability Trust. This is an author produced version of a paper subsequently published in Journal of Applied Probability. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Levy process; Riccati equation; Kalman-Bucy filter
Dates:
  • Published: 1 September 2015
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 19 Sep 2016 13:04
Last Modified: 21 Mar 2018 18:13
Published Version: http://dx.doi.org/10.1017/S0021900200113348
Status: Published
Publisher: Applied Probability Trust
Refereed: Yes
Identification Number: https://doi.org/10.1017/S0021900200113348
Related URLs:

Share / Export

Statistics